# SDR DALA2020030901738

- Difficulty date: March 6, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 54,281 hours, 37,993 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SIDE OF FRAME 974 AT L-30. NRC 054-0008:5331-2001/002 00265: REPAIRED REF B717 SRM 53-20-07-2R PROCED 3. (LP #1518684)
